Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 26, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 31, 2013, 6:17 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 6:17 PM CDT (23:17 UTC)
- Expired
- Jun 1, 2013, 12:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Camden County, MO, Hickory County, MO, Miller County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 118 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:26 PM CDT | HEAVY RAIN 3 | Florence, MO | THREE INCHES OF RAIN IN ABOUT 2.5 HOURS. |
| May 31, 7:45 PM CDT | FLASH FLOOD | 5 N Versailles, MO | HIGHWAY E FLOODED BY RUNOFF. |
| May 31, 7:45 PM CDT | FLASH FLOOD | 5 S Versailles, MO | HIGHWAY MM FLOODED BY RUNOFF. |
| May 31, 8:50 PM CDT | FLASH FLOOD | Eldon, MO | WIDESPREAD FLOODING OF ROADWAYS IN THE VICINITY OF ELDON. |
| May 31, 9:05 PM CDT | HEAVY RAIN 3.33 | Gravois Mills, MO | OBSERVER REPORTED 3.33 INCHES OF RAIN IN THE PREVIOUS 4 HOURS. |
| May 31, 9:29 PM CDT | FLASH FLOOD | 4 S Versailles, MO | WATER RESCUE ON LOW WATER CROSSING. NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 805 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
395
WGUS53 KSGF 312317
FFWSGF
MOC015-029-085-131-141-010500-
/O.NEW.KSGF.FF.W.0026.130531T2317Z-130601T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
EXTREME NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL MIDNIGHT CDT.
* AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE FALLEN WITH
ADDITIONAL HEAVY RAINFALL EXPECTED THIS EVENING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS...
ROUTE BB AT GABRIEL CREEK NEAR FLORENCE...
ROUTE WW AT ARCHER CREEK NORTHEAST OF LAKEVIEW HEIGHTS...ROUTE O
NEAR LAURIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3869 9287 3867 9284 3860 9283 3844 9262
3842 9240 3834 9240 3834 9228 3805 9301
3805 9350 3820 9349 3824 9353 3851 9352
3851 9330 3854 9329 3854 9308 3870 9305
$$
KARDELL2 follow-up statements
958
WGUS73 KSGF 010056
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT FRI MAY 31 2013
MOC015-029-085-131-141-010500-
/O.CON.KSGF.FF.W.0026.000000T0000Z-130601T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-CAMDEN MO-HICKORY MO-MILLER MO-MORGAN MO-
756 PM CDT FRI MAY 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
BENTON...EXTREME NORTHWESTERN HICKORY...MORGAN...NORTHWESTERN CAMDEN
AND NORTHWESTERN MILLER COUNTIES...
AT 742 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. HIGHWAY E NORTH OF VERSAILLES AND HIGHWAY MM SOUTH OF
VERSAILLES WERE REPORTED FLOODED BY RUNOFF. NUMEROUS LOW WATER
CROSSINGS WERE REPORTED FLOODED ACROSS MORGAN COUNTY.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS...
ROUTE BB AT GABRIEL CREEK NEAR FLORENCE...
ROUTE WW AT ARCHER CREEK NORTHEAST OF LAKEVIEW HEIGHTS...ROUTE O
NEAR LAURIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3869 9287 3867 9284 3860 9283 3844 9262
3842 9240 3834 9240 3834 9228 3805 9301
3805 9350 3820 9349 3824 9353 3851 9352
3851 9330 3854 9329 3854 9308 3870 9305
$$
KARDELL655
WGUS73 KSGF 010455
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT FRI MAY 31 2013
MOC015-029-085-131-141-010505-
/O.EXP.KSGF.FF.W.0026.000000T0000Z-130601T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MO-CAMDEN MO-HICKORY MO-MILLER MO-MORGAN MO-
1155 PM CDT FRI MAY 31 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT CDT FOR BENTON...
EXTREME NORTHWESTERN HICKORY...MORGAN...NORTHWESTERN CAMDEN AND
NORTHWESTERN MILLER COUNTIES...
FLASH FLOODING FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
HOWEVER...MANY STREAMS AND CREEKS IN THE WARNED AREA REMAIN
FLOODED. FOR THIS REASON...A FLOOD WARNING FOR URBAN AREAS AND
SMALL STREAMS HAS BEEN ISSUED...REPLACING THE FLASH FLOOD WARNING.
LAT...LON 3869 9287 3867 9284 3860 9283 3844 9262
3842 9240 3834 9240 3834 9228 3805 9301
3805 9350 3820 9349 3824 9353 3851 9352
3851 9330 3854 9329 3854 9308 3870 9305
$$
KARDELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 31, 6:00 PM CDT, 17 minutes earlier.
Area forecast discussion, May 31, 6:00 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT FRI MAY 31 2013
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.
THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
CONVECTION CURRENTLY TO THE NORTH OF THE TAF SITES AT 23Z. WILL
GRADUALLY SEE THIS TRANSITION SOUTHEASTWARD TONIGHT...BUT
TRANSITION WILL BE A SLOW ONE. HRRR SEEMS TO HANDLE THIS THIS BEST
AND HAVE USED AS GUIDANCE ON TAKING PRECIPITATION SOUTH THROUGH
THE AREA TONIGHT. EXPECTING VFR CONDITIONS OUTSIDE OF CONVECTION
AND MVFR CONDITIONS WITHIN THE CONVECTION. COLD FRONT SHOULD PUSH
THROUGH THE AREA ON SATURDAY FROM NORTH TO SOUTH.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSAHazardous weather outlook, May 31, 1:54 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 154 PM CDT FRI MAY 31 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 154 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER WEST CENTRAL MISSOURI AND SOUTHEASTERN KANSAS THROUGH MID AFTERNOON. SEVERE THUNDERSTORMS WILL DEVELOP AFTER 4 PM INTO THIS EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL TO THE SIZE OF BASEBALLS...DAMAGING WINDS TO 70 MPH...AND TORNADOES. THE GREATEST RISK FOR SEVERE WEATHER WILL OCCUR BETWEEN 4 PM AND MIDNIGHT WITH THE HIGHEST RISK FOR TORNADOES ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI WEST OF MISSOURI HIGHWAY 5. ADDITIONAL HEAVY RAINFALL OF 1 TO 4 INCHES COULD LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING. THE GREATEST RISK FOR SIGNIFICANT FLASH FLOODING WILL BE TONIGHT INTO EARLY SATURDAY. SOUTH WINDS WILL GUST TO 30 MPH AT TIMES ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM HEAVY RAINFALL CONTINUES. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY. A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER WESTERN MISSOURI AND SOUTHEASTERN KANSAS AND OVER ALL THE AREA THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, May 31, 5:08 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT FRI MAY 31 2013
MOZ055-056-067-312245-
BENTON MO-MORGAN MO-ST. CLAIR MO-
508 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...MORGAN AND NORTHERN ST.
CLAIR COUNTIES UNTIL 545 PM CDT...
AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
FLORENCE TO 14 MILES WEST OF RACKET TO 23 MILES WEST OF APPLETON
CITY...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE APPLETON CITY...BARNETT...BRANDON...COLE
CAMP...CROCKERVILLE...EDMONSON...EDWARDS...FLORENCE...FRISTOE...
GRAVOIS MILLS...HASTAIN...ICONIUM...IONIA...JOHNSON CITY...KNOBBY...
LAKEVIEW HEIGHTS...LAURIE...LINCOLN...LOWRY CITY...MORA...PALO
PINTO...RACKET...ROCKY MOUNT...STOVER...SYRACUSE...VERSAILLES...
WARSAW...WHITAKERVILLE AND ZORA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...TRUMAN LAKE AND TRUMAN STATE PARK.
THIS LINE OF STORMS IS MOVING TO THE EAST...WHILE VERY SLOWLY
SAGGING SOUTH WITH TIME. THOSE ACROSS CENTRAL MISSOURI SHOULD LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3869 9283 3860 9283 3843 9262 3835 9264
3834 9269 3822 9270 3819 9277 3819 9294
3823 9295 3819 9301 3822 9299 3827 9307
3826 9308 3806 9307 3806 9407 3822 9405
3821 9353 3851 9351 3854 9308 3869 9305
TIME...MOT...LOC 2207Z 258DEG 45KT 3864 9298 3836 9365
3809 9435
BOXELLLocal storm report, May 31, 5:28 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 W GREENBUSH 37.51N 95.02W
05/31/2013 E0.50 INCH CRAWFORD KS PUBLIC
&&
KARDELLLocal storm report, May 31, 5:32 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 3 WNW COLE CAMP 38.49N 93.25W
05/31/2013 E0.75 INCH BENTON MO CO-OP OBSERVER
&&
KARDELLLocal storm report, May 31, 5:48 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 E GREENBUSH 37.51N 94.97W
05/31/2013 U0.75 INCH CRAWFORD KS LAW ENFORCEMENT
&&
KARDELLLocal storm report, May 31, 5:53 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 10 SSW STOVER 38.31N 93.06W
05/31/2013 E1.75 INCH MORGAN MO 911 CALL CENTER
&&
SRUNNELSLocal storm report, May 31, 5:57 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL GIRARD 37.51N 94.84W
05/31/2013 E1.00 INCH CRAWFORD KS FIRE DEPT/RESCUE
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:08 PM CDT | Flash Flood Warning | SGF | Webster | 6 hr |
| May 30, 7:27 PM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 18 hr |
| May 30, 7:32 PM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 6 hr |
| May 30, 7:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas | 39 min |
| May 30, 8:03 PM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| May 30, 8:45 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
| May 30, 8:47 PM CDT | Special Weather Statement | SGF | Texas | 28 min |
| May 30, 8:51 PM CDT | River Flood Warning | SGF | Jasper | 65 hr |
| May 30, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 46 min |
| May 30, 9:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas, Wright | 43 min |
| May 30, 9:54 PM CDT | Areal Flood Warning | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 5 more | 15 hr |
| May 30, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 48 min |
| May 30, 10:20 PM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 6 hr |
| May 30, 10:33 PM CDT | Special Weather Statement | SGF | Barry | 27 min |
| May 30, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| May 30, 11:28 PM CDT | Special Weather Statement | SGF | Ozark | 32 min |
| May 30, 11:47 PM CDT | Special Weather Statement | SGF | Howell | 28 min |
| May 31, 12:04 AM CDT | Special Weather Statement | SGF | Shannon | 41 min |
| May 31, 12:16 AM CDT | Special Weather Statement | SGF | Howell | 44 min |
| May 31, 12:18 AM CDT | Tornado Warning | SGF | Howell | 42 min |
| May 31, 12:48 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| May 31, 12:51 AM CDT | Tornado Warning | SGF | Howell, Shannon | 39 min |
| May 31, 12:58 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Douglas, McDonald, Stone, Taney and 1 more | 12 hr |
| May 31, 1:12 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 6 hr |
| May 31, 1:36 AM CDT | Special Weather Statement | SGF | Oregon | 54 min |
| May 31, 2:53 AM CDT | Areal Flood Warning | SGF | Wright | 10 hr |
| May 31, 3:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 15 hr |
| May 31, 6:51 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 12 hr |
| May 31, 7:38 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 7:42 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 48 min |
| May 31, 8:00 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 60 min |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Pulaski | 4 days |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Phelps | 5 days |
| May 31, 8:59 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 46 min |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Cedar | 4 days |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Stone | 70 hr |
| May 31, 1:53 PM CDT | River Flood Warning | SGF | Jasper | 60 hr |
| May 31, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 41 min |
| May 31, 5:08 PM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 27 min |
| May 31, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 49 min |
| May 31, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 60 min |
| May 31, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 31 min |
| May 31, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 43 min |
| May 31, 6:18 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 57 min |
| May 31, 6:20 PM CDT | Tornado Warning | SGF | Barton, Vernon | 40 min |
| May 31, 6:44 PM CDT | Tornado Warning | SGF | Cedar | 46 min |
| May 31, 6:50 PM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| May 31, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 34 min |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.